# SDR DALA2023062805199

- Difficulty date: June 3, 2019
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,759 hours, 36,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 FUSELAGE / SKIN, STRAP AND FRAME CHORD / BS 480, S-28L TO 28R / OVERSIZED HOLES. CORRECTIVE ACTION: REF ERA 531971-14. (1105050)
